# SDR CALA2014013100128

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY FLOOR SUPPORT BETWEEN STATION 947 & 967 APPROXIMATELY LBL 49 LIGHT CORROSION.  REPLACED INTERCOSTAL AT STATION 947 TO 967 LBL 49 IAW SRM 51-40-02.
